# SDR T17A475TM1004

- Difficulty date: April 20, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N475T
- Make and model: Beech 400A
- Aircraft serial: RK560
- Aircraft time: 563 hours, 397 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 38771
- Part serial: 396
- Condition: Leaking
- Location: Mlg Brakes
- Part time: 563 hours, 397 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ACFT ACCELERATION SEEMED SLUGGISH.  ABORTED TAKEOFF AND OBSERVED UNCOMMANDED BRAKE PRESSURE BEING APPLIED.  REMOVED DAMAGED LT AND RT MAIN WHEEL ASSYS AND REPLACED WITH MAIN WHEEL ASSYS FROM AIRCRAFT IAW AMM 32-40-00.  T/S BRAKE SYS AND FOUND HYD FLUID LEAKING BY LT AND RT MAIN BRAKE SHUTTLE VALVES. REMOVED AND REPLACED LT AND RT MAIN BRAKE ASSYS IAW  AMM 32-40-00. BLED BRAKES AS REQUIRED IAW AMM 32-40-00.  NO LEAKS AND NO AIR BUBBLES  NOTED.  PERFORMED BRAKE SYS FUNCTIONAL TESTING IAW AMM 32-40-00.   FOUND BRAKE PRESSURE RAPIDLY INCREASING TO SYS OPERATING PRESSURE. IAW FIM CH 32-40-00 PARA D REMOVED AND REPLACED POWER BRAKE ANTI-SKID CONTROL VALVE IAW AMM 32-40-00. NO LEAKS NOTED. PERFORMED ANTI-SKID BRAKE SYS RESPONSE CHECK, FAILURE DETECTION CIRCUIT CHECK, TOUCH-DOWN PROTECTION CIRCUIT CHECK AND PARKING BRAKE SYS FUNCTIONAL CHECK IAW AMM 32-40-00. NO DEFECTS NOTED. TAXI CHECKED ACFT WITH NO DEFECTS NOTED.
